Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/17830
Type: Journal article
Title: Goodness-of-fit tests via characterizations
Author: Morris, K.
Szynal, D.
Citation: International Journal of Pure and Applied Mathematics, 2005; 23(4):491-555
Publisher: International Journal of Pure and Applied Mathematics
Issue Date: 2005
ISSN: 1311-8080
RMID: 0020051594
Appears in Collections:Statistics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.